# SDR HEER2014FA0000668

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N926PH
- Make and model: Skrsky S92A
- Aircraft serial: 920121
- Aircraft time: 3,371 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 9265015820101
- Part serial: B00600174SAC
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 HYDRAULIC PUMP FAIL WITH RESERVIOR LOW CAUTION LIGHTS.  FOLLOWED EMERGENCY PROCEDURE.  BLEW DOWN GEAR, DIVERTED.  MAINTENNACE FOUND THE RELIEF VALVE ON THE LOWER SIDE OF THE PUMP BROKEN OFF.  REPLACED THE PUMP ASSEMBLY.
